# SDR 2007UALA01243

- Difficulty date: April 20, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 57,960 hours, 16,832 cycles
- Engine: Pwa PW2037
- Engine time: 48,977 hours, 17,003 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 7T0320
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST BETWEEN 8-10 QTS OF OIL AT THE BEGINNING OF THE FLIGHT & BETWEEN 4-5 QTS THE LAST TWO HOURS OF THE FLIGHT.  FOUND NR 2 ENG DEOILER OIL SEAL LEAKING.  REPLACED DEOILER SEAL.
